# SDR EE4Y2025070222615

- Difficulty date: July 2, 2025
- Submitted: July 2, 2025
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N289NV
- Make and model: Airbus A320-214
- Aircraft serial: 4574
- Aircraft time: 41,412 hours, 27,891 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF THE ALLEGIANT TASK A32X-E5311-0018, UPPER FUSELAGE FR16 RHS DOUBLE JOGGLE UPPER AREA HOLES POSITIONS # 7, #A, #B AND #C WITH CRACK INDICATION WERE FOUND. PERFORMED TEMPORARY FASTENER HOLES  # 7, #A, #B AND #C BUSHES REPAIR AT FR 16 RHS DOUBLE JOGGLE AREA IAW COOPESA EO # COO-EO-2025-22565-R00 , APPROVED AND DOCUMENTED ON AIRBUS FORM RDAF 81610048/003/2025 # A AND ALLEGIANT ERO A32X-STR-53ERO-00306 THIS REPAIR IS CLASIFIED AS MAJOR. THIS REPAIR WAS DOCUMENTED UNDER COOPESA JOB A1Q154 ITEM 2-18.
